Aspirin Complex 10 Sachets

Aspirin Complex 10 Sachets

Aspirin Complex 10 Sachets

Aspirin Complex - Granules has analgesic, anti-inflammatory, antipyretic and nasal decongestant properties.

What is Aspirin Complex Granules and what is it used for?

Aspirin complex granules have analgesic, anti-inflammatory, antipyretic and nasal decongestant properties.

The white to yellowish granules contain two active ingredients, acetylsalicylic acid and pseudoephedrine hydrochloride.

Aspirin Complex - Granules is used for the symptomatic treatment of swelling of the mucous membranes in the nose and sinuses (rhinosinusitis) with cold-related pain and fever and/or flu-like symptoms.

If you have only one of the above-mentioned symptoms, treatment with a preparation containing only one active substance is preferred.

If you do not feel better or your condition worsens within 3 days, contact your doctor.

How is it applied?

ASPIRIN Complex is intended for adults and adolescents aged 16 years and over.

What should you be aware of before taking Aspirin Complex - Granules?

Aspirin Complex - Granules must not be taken:

- if you are allergic to acetylsalicylic acid, pseudoephedrine or any of the other ingredients of this medicine.

- If you have a history of asthma caused by treatment with Salicylates or substances with a similar effect (so-called non-steroidal anti-inflammatory drugs).

if you suffer from stomach ulcers.

if you have an increased tendency to bleed.

if you are pregnant or breastfeeding.

if you have liver and kidney failure.

if you suffer from severe heart failure (cardiac insufficiency).

if you are taking 15 mg or more of methotrexate per week at the same time.

If you have severe high blood pressure or severe coronary heart disease.

If you are taking a medicine from the class of monoamine oxidase (MAO) inhibitors (antidepressants) (or have taken them within the last 2 weeks).

Warnings and precautions:

Please talk to your doctor or pharmacist before taking Aspirin Complex - Granules.

If you are allergic to other painkillers (analgesics), rheumatism medicines (anti-rheumatics) or anti-inflammatory agents (anti-inflammatories).

if you suffer from allergies (e.g. with skin reactions, itching, hives), asthma, hay fever, swelling of the nasal mucosa (nasal polyps) or from chronic respiratory diseases.

If you are taking blood-thinning and anticoagulant medicines (Anticoagulants).

if you have previously suffered from stomach ulcers or gastrointestinal bleeding.

if you have impaired liver and kidney function.

if you suffer from impaired cardiovascular function (e.g. if the blood is not sufficiently pumped through the body, loss of volume, greater surgery, blood infection or major bleeding events).

if you are about to have an operation (even minor procedures such as extracting a tooth), as acetylsalicylic acid increases the risk of bleeding even at low doses.

If you have hyperthyroidism, mild to moderately high blood pressure, diabetes mellitus (diabetes), heart disease, increased intraocular pressure (glaucoma) or suffer from prostate enlargement or have a hypersensitivity to some ingredients of cold medicines such as phenylephrine or ephedrine (sympathomimetics).

If you regularly take several different painkillers at the same time (especially the combination of several analgesic medicines); increases the risk of kidney damage.

if you are prone to gout. In low doses, acetylsalicylic acid lowers the Uric acid excretion, which under certain circumstances can be observed in patients to trigger a gout attack.

if you have severe glucose-6-phosphate dehydrogenase (G6PD) deficiency (Hereditary disease affecting red blood cells); high doses of Acetylsalicylic acid could cause haemolysis (destruction of red blood cells)

if you get a febrile generalised skin redness associated with pustules, stop taking Aspirin Complex - Granules and contact a doctor immediately.

When taking Aspirin Complex - Granules, as a result of inflammation of the colon (ischaemic colitis), sudden abdominal pain or bleeding in the rectum can occur. 

The use of the the medicinal product Aspirin Complex - Granules may lead to positive results in doping tests.

If you are unsure whether you are allowed to take Aspirin Complex - Granules, please consult your doctor or pharmacist.

Use in elderly patients:

Older patients may be particularly sensitive to pseudoephedrine and may experience insomnia or hallucinations.

Children and adolescents:

There is a possible link between acetylsalicylic acid and the Reye-Syndrome when the drug is given to children and adolescents. Reye's syndrome is a very rare but life-threatening disease. Therefore, Aspirin Complex - Granules should not be used without medical advice in children and adolescents under 16 years of age.

Taking Aspirin Complex - Granules with other medicines:

Inform your doctor or pharmacist if you are taking other medicines, have recently taken or intend to take other medicines.

The effect of the following medicines or classes of medicines may be affected, when taken at the same time as Aspirin Complex - Granules.

Please inform your doctor so that a possible dose adjustment can be made.

Aspirin Complex - Granules may increase the effect of the following medicines:

Medicines which thin the blood (anticoagulants) and which inhibit blood clotting (platelet aggregation inhibitors), e.g. ticlopidine.

Medicines such as cortisone or prednisolone, if taken or injected.

Digoxin (for the treatment of heart failure or irregular heartbeat): the Quantity of digoxin in the blood is increased.

Anti-inflammatory and analgesic medicines (non-steroidal analgesics/antiphlogistics).

Blood sugar-lowering medicines (antidiabetics).

Methotrexate: possibly increased risk of side effects.

Valproic acid (medicinal product for the treatment of epilepsy).

Antidepressants including MAO inhibitors.

Salbutamol tablets: the heart may beat irregularly or faster. Bronchi expanding inhalation sprays may, however, continue to be used (as prescribed).

Other medicinal products containing phenylephrine and ephedrine, or other sympatho-mimetics as used in local nasal decongestants, e.g. nasal drops, are included.

Aspirin Complex - Granules may weaken the effect of the following medicines:

- Antihydrating medicines (aldosterone antagonists and loop diuretics).

Antihypertensive medicines (antihypertensives such as guathinidine, methyldopa, beta-Blocker).

Uric acid excreting gout agents (e.g. probenecid, sulfinpyrazone).

Taking Aspirin Complex - Granules with food, beverages and alcohol:

You can take the medicine independently of meals. Before taking you must add the granules to a glass of water and stir well.

Ingestion with alcohol increases the risk of gastrointestinal bleeding and impairs your responsiveness.

Pregnancy, lactation and fertility.

Due to a lack of experience with the combination of both active ingredients in Aspirin Complex - Granules, the product must not be used during pregnancy and breastfeeding.

If you are pregnant or breast-feeding, or if you suspect you may be pregnant or intend to become pregnant, ask your doctor before taking this medicine.

Aspirin Complex - Granules belongs to a group of medicines (NSAIDs) which can make it difficult for women to get pregnant. This effect is only temporary and recedes after the intake is discontinued.

Driving and the ability to operate machinery:

Caution: This medicinal product may impair reactivity and affect the ability to drive.

During treatment with Aspirin Complex - Granules, your responsiveness may be impaired. The risk can be amplified, if you drink alcohol at the same time. This must be taken into account in activities that require special attention, e.g. driving a car.

Aspirin Complex - Granules contains sucrose.

This medicine contains 2 g sucrose (sugar) per sachet (equivalent to 0.17 BE). You must take this into account if you are diabetic. If you are known to suffer from sugar intolerance, please take this medicine only after consulting your doctor.

Aspirin Complex - Granules contains benzyl alcohol.

This medicinal product contains 3.78 mg of benzyl alcohol per sachet. Benzyl alcohol can cause allergic reactions.

Consult your doctor or pharmacist if you suffer from a liver disease.

Suffering from kidney disease due to large amounts of benzyl alcohol accumulating in your body and can cause side effects (called "metabolic acidosis").

How to take Aspirin Complex - Granules?

Always take this medicine exactly as described in this leaflet or exactly as your doctor or pharmacist has told you. Check with your doctor or pharmacist if you are not sure.

Unless otherwise prescribed by your doctor, the usual dose for adults and adolescents over 16 years of age is:

Adults and adolescents - 1-2 sachets per dose - up to 6 sachets daily.

If necessary, the single dose may be taken at 4 - 8 hour intervals repeatedly.

A total daily dose of 6 sachets must not be exceeded.

Before taking, add the contents of one to two sachets of granules to a glass of water and stir well. The resulting suspension has an orange flavour.

Drink the entire glass immediately.

Note: The granules do not dissolve completely

Do not take the medicine for more than 3 days without medical advice.

Children and adolescents:

ASPIRIN Complex is intended for adults and adolescents aged 16 years and over.

Aspirin Complex - Granules must not be used in children and adolescents under 16 years of age without a doctor's prescription. Due to the limited experience no dose recommendations can be given for adolescents.

If you have taken a larger amount of Aspirin Complex - Granules than you should have:

In the event of an overdose, headache, dizziness, convulsions, vomiting, arousal, palpitations (tachycardia), chest pain, agitation or breathlessness may occur.

If you suspect an overdose, you must inform a doctor immediately.

If you have any further questions about taking this medicine, ask your doctor or pharmacist.

How to store Aspirin Complex - Granules?

Keep this medicine out of the reach of children.

Do not use this medicine after the expiry date which is stated on the carton and sachets. The expiry date refers to the last day of the month indicated.

Do not store above 30º C.

Do not dispose of medicines in the sewage or household waste. Ask your pharmacist how to dispose of medicine you no longer need. This will help protect the environment.

What Aspirin Complex - Granules contains

The active ingredients are acetylsalicylic acid (500 mg) and pseudoephedrine hydrochloride (30 mg).

The other ingredients are: Citric acid, sucrose, hypromellose, saccharin, orange flavouring (with benzyl alcohol, acetic acid, alpha-tocopherol, modified starch and maltodextrin).

What Aspirin Complex - Granules looks like and contents of the pack

Aspirin Complex - Granules is a white to yellowish granule that is to be taken after dissolving.

One pack of Aspirin Complex - Granules contains 10 sachets of granules.


Write a review

Note: HTML is not translated!
    Bad           Good

Captcha
  • Brand: BAYER
  • Product Code: Aspirin-Complex-10-Sachets
  • Availability: In Stock
  • £10.99
  • Ex Tax: £10.99

Express delivery?

1-2 business days for all of the European Union for 15,99 £. For the rest of the world contact us.

Tags: Aspirin, Complex, analgesic, anti-inflammatory, antipyretic, nasal, decongestant